MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Cramp(s) /Muscle Spasm(s) (4521); Restenosis (4576)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 150 mm stent which was used to treat a denovo lesion in the superficial femoral artery (sfa) distal third.A retrograde approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.The site identified a restenosis of treated vessel (target vessel) event on 14-nov-22.It was reported as not related to the device and not related to the procedure but was due to a worsening pre-existing condition.It was not target lesion related.On (22, duplex ultrasound (dus) showed stenosis in the distal sfa.The patient was also symptomatic, complaining of bilateral lower extremity pain where the left was worse than the right, and the patient also experienced weakness/cramping.The patient underwent an intervention on (b)(6) 2022.Laser atherectomy and pta/standard balloon angioplasty were performed throughout the vessel from the anterior tibial distal third to the sfa distal third.There was mild in-stent restenosis (isr) (mdr number 3011632150-2023-00047) as well as a denovo focal lesion (90% occluded) just below the distal end of the target stent/lesion.Following laser atherectomy, there was a significant dissection at the focal lesion.A 6.0 x 80 mm bm3d stent was placed overlapping the distal end of the target stent in the sfa distal third and covering the denovo lesion.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed by veryan on 03-jan-24 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain/weakness/cramping/ischemia are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18612699
Report Number3011632150-2024-00001
Device Sequence Number2406119
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)230121(11)210622(10)0000091470
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Catalogue Number144700-12
Device Lot Number0000091470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite